EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2024, volume 175, articles C

Parameter estimation for the stochastic heat equation with multiplicative noise from local measurements Downloads
Josef Janák and Markus Reiß
Hole radii for the Kac polynomials and derivatives Downloads
Hoi H. Nguyen and Oanh Nguyen
A note on oriented percolation with inhomogeneities and strict inequalities Downloads
Bernardo N.B. de Lima, Daniel Ungaretti and Maria Eulália Vares
Critical Gaussian multiplicative chaos for singular measures Downloads
Hubert Lacoin
Asymptotic expansion of the quadratic variation of fractional stochastic differential equation Downloads
Hayate Yamagishi and Nakahiro Yoshida
Deviation inequality for Banach-valued orthomartingales Downloads
Davide Giraudo
Measure-valued affine and polynomial diffusions Downloads
Christa Cuchiero, Luca Di Persio, Francesco Guida and Sara Svaluto-Ferro
A multi-dimensional version of Lamperti’s relation and the Matsumoto–Yor processes Downloads
Thomas Gerard, Valentin Rapenne, Christophe Sabot and Xiaolin Zeng
Lipschitz-continuity of time constant in generalized First-passage percolation Downloads
Van Hao Can, Shuta Nakajima and Van Quyet Nguyen
Cyclical long memory: Decoupling, modulation, and modeling Downloads
Stefanos Kechagias, Vladas Pipiras and Pavlos Zoubouloglou
Stable trees as mixings of inhomogeneous continuum random trees Downloads
Minmin Wang
Backward doubly stochastic differential equations and SPDEs with quadratic growth Downloads
Ying Hu, Jiaqiang Wen and Jie Xiong
Euler scheme for SDEs driven by fractional Brownian motions: Malliavin differentiability and uniform upper-bound estimates Downloads
Jorge A. León, Yanghui Liu and Samy Tindel
A non-oriented first passage percolation model and statistical invariance by time reversal Downloads
Alejandro F. Ramírez, Santiago Saglietti and Lingyun Shao
Quenched large deviations in renewal theory Downloads
Frank den Hollander and Marco Zamparo
Construction and convergence results for stable webs Downloads
Thomas Mountford and Krishnamurthi Ravishankar

2024, volume 174, articles C

Non-symmetric stable processes: Dirichlet heat kernel, Martin kernel and Yaglom limit Downloads
Łukasz Leżaj
Regular variation in Hilbert spaces and principal component analysis for functional extremes Downloads
Stephan Clémençon, Nathan Huet and Anne Sabourin
Networks of reinforced stochastic processes: Probability of asymptotic polarization and related general results Downloads
Giacomo Aletti, Irene Crimaldi and Andrea Ghiglietti
Deviation inequalities for dependent sequences with applications to strong approximations Downloads
Jérôme Dedecker, Florence Merlevède and Emmanuel Rio
Self-similar co-ascent processes and Palm calculus Downloads
Christian Mönch
On the weak rate of convergence for the Euler–Maruyama scheme with Hölder drift Downloads
Teodor Holland
Randomized limit theorems for stationary ergodic random processes and fields Downloads
Youri Davydov and Arkady Tempelman
On moments of integrals with respect to Markov additive processes and of Markov modulated generalized Ornstein–Uhlenbeck processes Downloads
Anita Behme, Paolo Di Tella and Apostolos Sideris
The d-dimensional bootstrap percolation models with axial neighbourhoods Downloads
Daniel Blanquicett
Parameter inference for degenerate diffusion processes Downloads
Yuga Iguchi, Alexandros Beskos and Matthew M. Graham
Scaling limits of nonlinear functions of random grain model, with application to Burgers’ equation Downloads
Donatas Surgailis

2024, volume 173, articles C

Markov selections and Feller properties of nonlinear diffusions Downloads
David Criens and Lars Niemann
Optimal stopping of BSDEs with constrained jumps and related zero-sum games Downloads
Magnus Perninge
On the orthogonality of zero-mean Gaussian measures: Sufficiently dense sampling Downloads
Reinhard Furrer and Michael Hediger
Asymptotic normality of spectral means of Hilbert space valued random processes Downloads
Daniel Rademacher, Jens-Peter Kreiß and Efstathios Paparoditis
Stability for generalized stochastic equations Downloads
F. Andrade da Silva, E.M. Bonotto and M. Federson
Density analysis for coupled forward–backward SDEs with non-Lipschitz drifts and applications Downloads
Rhoss Likibi Pellat and Olivier Menoukeu Pamen
The contact process on scale-free geometric random graphs Downloads
Peter Gracar and Arne Grauer
A controller-stopper-game with hidden controller type Downloads
Andi Bodnariu and Kristoffer Lindensjö
The concentration of zero-noise limits of invariant measures for stochastic dynamical systems Downloads
Zhao Dong, Fan Gu and Liang Li
Existence and uniqueness of quasi-stationary and quasi-ergodic measures for absorbing Markov chains: A Banach lattice approach Downloads
Matheus M. Castro, Jeroen S.W. Lamb, Guillermo Olicón-Méndez and Martin Rasmussen
Backward stochastic differential equations with double mean reflections Downloads
Hanwu Li
Non-asymptotic statistical tests of the diffusion coefficient of stochastic differential equations Downloads
Anna Melnykova, Patricia Reynaud-Bouret and Adeline Samson
An adaptive time-stepping fully discrete scheme for stochastic NLS equation: Strong convergence and numerical asymptotics Downloads
Chuchu Chen, Tonghe Dang and Jialin Hong
Solving a class of Fredholm integral equations of the first kind via Wasserstein gradient flows Downloads
Francesca R. Crucinio, Valentin De Bortoli, Arnaud Doucet and Adam Johansen
Volatility estimation of hidden Markov processes and adaptive filtration Downloads
Yury A. Kutoyants

2024, volume 172, articles C

Hyperbolic radial spanning tree Downloads
David Coupier, Lucas Flammant and Viet Chi Tran
The spatial sojourn time for the solution to the wave equation with moving time: Central and non-central limit theorems Downloads
Ciprian A. Tudor and Jérémy Zurcher
Wasserstein distance estimates for jump-diffusion processes Downloads
Jean-Christophe Breton and Nicolas Privault
A geometric extension of the Itô-Wentzell and Kunita’s formulas Downloads
Aythami Bethencourt de León and So Takao
Heat kernel fluctuations and quantitative homogenization for the one-dimensional Bouchaud trap model Downloads
Sebastian Andres, David A. Croydon and Takashi Kumagai
A detection problem with a monotone observation rate Downloads
Erik Ekström and Alessandro Milazzo
1-stable fluctuation of the derivative martingale of branching random walk Downloads
Haojie Hou, Yan-Xia Ren and Renming Song
Ornstein−Uhlenbeck type processes on Wasserstein spaces Downloads
Panpan Ren and Feng-Yu Wang
Limit theorems for a branching random walk in a random or varying environment Downloads
Chunmao Huang and Quansheng Liu
Exponential ergodicity of Lévy driven Langevin dynamics with singular potentials Downloads
Jianhai Bao, Rongjuan Fang and Jian Wang
Optimal stopping of an Ornstein–Uhlenbeck bridge Downloads
A. Azze, D’Auria, B. and E. García-Portugués
Metastability for the degenerate Potts Model with positive external magnetic field under Glauber dynamics Downloads
Gianmarco Bet, Anna Gallo and F.R. Nardi
Solutions for Poissonian stopping problems of linear diffusions via extremal processes Downloads
Luis H.R. Alvarez E., Jukka Lempa, Harto Saarinen and Wiljami Sillanpää
Revisit of a Diaconis urn model Downloads
Li Yang, Jiang Hu and Zhidong Bai
Central limit theorem with rate of convergence under sublinear expectations Downloads
Qianqian Zhou, Alexander Sakhanenko and Junyi Guo
Page updated 2025-04-03